# SDR R61A2020042600487

- Difficulty date: April 10, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 7,326 hours, 4,720 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Component: Wingtip, Emb
- Component part number: 17116240410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGTIP FRONT SPAR CRACKED. REPLACED WINGTIP IAW AMM 57-30-00-400-801-A AND T/C 170EO-57-30-0001_1.
